Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I`m 34 and was prescribed with Tylenol. I was taking the med for a week and continued to take over-the-counter Tylenol for another week. That was probably the cause of my fever and abdominal pain. Also, I have lost my appetite. I`ve heard some bad stuff about Tylenol, that it can damage my liver and would like to know is that true? Is Tylenol overuse that bad?

Loading...


Hi. Yeah, I have read about a guy that died a week after taking over-the-counter Tylenol, something like that. He was diagnosed with a liver failure and the autopsy report blamed acetaminophen. You must know that the symptoms of Tylenol overuse include nausea, vomiting, and abdominal pain, loss of appetite, jaundice, and liver enzyme abnormalities. Tylenol can kill you and is the leading cause of liver failure. Use of Tylenol, especially overuse is not as safe as you thought, as you can see.
Reply

Loading...